i used a product clearasil with benzoyl peroxide on my face. Previous to using the product i had a small zit. I put the product all over my face and neck not thinking much of it and woke up with little bumps covering my face and neck. Iam i having an allergic reaction. It looks like a rash. Also the product was old, possibly a year or more old could this cause an adverse affect. I since took a anti histamine and used hydrocortizon cream. Neither have made the rash go away although it does look somewhat better. an you enlighten me
Hi. Clearasil products are quite harsh and i wouldn't recommend them unless you have strong oily skin. For the occassional spot i use ByeByeBlemish drying lotion which you apply directly to the spot rather than over the whole face.
Taking an anti-histamine and using hydrocortizone cream are sensible things to do in the case of hives or contact dermatitis. I would also use a gentle cleanser such as one by Eucerin whilst your skin is sensitized. If the rash does not clear soon or you develop any other symptoms such as swelling of the tongue or fingers or troubling breathing seek medical help as allergies can be dangerous.
Many cosmetic products now have use-by dates on, or say 6M or 12M to advice you how many months they will be effective for after opening so check for these. Loiloi xx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.